# SDR SWAA2012100908350

- Difficulty date: October 8, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 87,987 hours, 53,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULLNOSE EMERGENCY LIGHT LENS COVER MISSING AT ROW 23 DEF.   INSTALLED LENS PER MM.
